MAUDE Adverse Event Report: MICROVENTION, INC. LVIS D; INTRALUMINAL DEVICES

MICROVENTION, INC. LVIS D; INTRALUMINAL DEVICES
Model Number 213025-LVIS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported through the clinical study lvis pas: study device related as it is retreatment on post operative day 92 after index device treatment failed.Event description: angiogram performed on (b)(6) 2018, showed irregular left ica aneurysm cont to fill measuring 2.2 x 9.4mm despite stent-assisted coil-embo.No residual of right ica aneurysm.Patient to undergo left craniotomy and clipping of residual left ica aneurysm that has previously ruptured.Ae name: target aneurysm retreatment date of index procedure: (b)(6) 2018 event onset date:18-sep-2018 post operative day 92: (b)(6) 2019 type of index device treatment: left ica coiling (b)(6) 2018 and lvis-blue stent (b)(6) 2018.Relatedness: unknown relationship date reported to the sponsor: (b)(6) 2025 is the event a serious adverse event: yes outcome: resolved without sequelae does the event meet criteria for an unanticipated adverse device effect? no.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Procedural or medical imaging was not provided.The alleged product issue could not be confirmed.If additional information is received at a later date, a supplemental mdr will be submitted.This study is ongoing and device/procedure relatedness determinations can be re-adjudicated by independent reviewers/physicians.The study device and study procedure relatedness can change as a result of these reviews.Microvention is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by microvention, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Microvention has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, microvention, or its employees that the device, microvention, or its employees caused or contributed to the event described in the report.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.
 
Event or Problem Description
No additional information was received.This report represents a correction to d4 model number, on the follow up #1 mdr previously submitted.
 
Additional Manufacturer Narrative
Corrected data: this report represents a correction to d4 (model number) section as this field was auto populated from the system with unknown and was inadvertently missed during the follow up #1 mdr previously submitted.D4 the model number unknown was correct to 213025-lvis.
 
Additional Manufacturer Narrative
Investigation conclusion.The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
No additional information was received, please see h6 & h11.

Brand Name
LVIS D
Common Device Name
INTRALUMINAL DEVICES
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23331631
Report Number2032493-2025-90589
Device Sequence Number9863310
Product Code QCA
UDI-Device Identifier00812636022215
UDI-Public00812636022215
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number213025-LVIS
Device Lot Number18031354C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/12/2025
11/19/2025
Initial Report FDA Received Date10/18/2025
Supplement Report FDA Received Date11/12/2025
11/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexMale